# SDR CALA2013121693718

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 40,735 hours, 17,586 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FRAME 33 - 34, STRINGER 42 RT HAS CORROSION.  R & R STRINGER 42 RT BETWEEN STATION FRAME 31 & FRAME 34 IAW A320 SRM 53-21-13 & SRM 51-21-13.
